# SDR UIEA200600253

- Difficulty date: September 15, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 93,358 hours, 16,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 7674603
- Part serial: HL17364
- Condition: Failed
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK, DUE TO SMOKE IN COCKPIT APPEARS TO BE BLEED AIR SMOKE.  NR 3 PACK VALVE CLOSED ACM OUTLET TEMP 85 DEGREES C, NO TRIP.  SUSPECT SMOKE CAME FROM CONTAMINATED AIR DUCT AND DUE TO ACM NR 3 ABOVE 85 DEGREES C.  PERFORMED OPS TEST, AIR CONDITIONING PACK AS PER AMM 21-51-00, FIND ALL NORMAL.  REMOVED AND REPLACED PACK NR 3 FLOW CONTROL VALVE AS PER AMM 21-51-03 AND PERFORMED PACK OVERHEAT SYS TEST PER AMM 21-51-00.  FOUND ALL SATISFACTORY.
